# SDR DALA2025071705386

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 92,852 hours, 40,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 AA. AD IN REFERENCE TO AMDS 2560-01492-0101 STEP 2: LEAF SPRINGS OF GIRT BARS ON DOORS L1, R1, L2, R2, L4 AND R4 NOT HOLD ON GIRT BAR SLIDER.   LEAF SPRINGS OF GIRT BARS ON DOORS L1, R1, L2, R2, L4 AND R4 WERE REPLACED PER CMM 25-66-14 REPAIR 2-1 AND TEST ON GIRT BARS L1, R1, L2, R2, L4 AND R4 WAS PERFORMED PER B757-200 AMM 25-66. (1088027)
